Differential and Integral Equations

On $x'=f(t,x)$ and Henstock-Kurzweil integrals

Tuan Seng Chew and Francisco Flordeliza

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 4 (1991), 861-868.

Dates
First available in Project Euclid: 14 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371225020

Mathematical Reviews number (MathSciNet)
MR1108065

Zentralblatt MATH identifier
0733.34004

Subjects
Primary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions
Secondary: 26A39: Denjoy and Perron integrals, other special integrals

Citation

Chew, Tuan Seng; Flordeliza, Francisco. On $x'=f(t,x)$ and Henstock-Kurzweil integrals. Differential Integral Equations 4 (1991), no. 4, 861--868. https://projecteuclid.org/euclid.die/1371225020


Export citation